# SDR AALA20010722

- Difficulty date: April 4, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4051445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LAVATORY SUPPORT TIE DOWN BETWEEN D/LT AND E/LT BETWEEN FRAME 72 AND 73.  REMOVED LAV SUPPORT AND INSTALLED NEW LAVATORY SUPPORT AND BETWEEN D/LT AND E/LT FROM FRAME 72-74, REF SRM 51-72-10-00.  (M)
